RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1965, Volume 10, Issue 3, Pages 579–584 (Mi tvp559)  

Short Communications

On an extremal problem in probability theory

G. D. Kartashov, A. N. Yavriyan

Moscow

Abstract: The paper considers the problem of finding the absolute maximum and the absolute minimum of functional (1) where $x$ and $y$ are two dependend vector-valued random variables and $Q(y\mid x)$ is an unknown conditional distribution function. The problem is solved when $I_Q(x)$ is a monotone function of all the variables $x$ and the density functions of the random variables $x$ and $y$ are known.

Full text: PDF file (946 kB)

English version:
Theory of Probability and its Applications, 1965, 10:3, 523–528

Bibliographic databases:

Received: 28.01.1965

Citation: G. D. Kartashov, A. N. Yavriyan, “On an extremal problem in probability theory”, Teor. Veroyatnost. i Primenen., 10:3 (1965), 579–584; Theory Probab. Appl., 10:3 (1965), 523–528

Citation in format AMSBIB
\Bibitem{KarYav65}
\by G.~D.~Kartashov, A.~N.~Yavriyan
\paper On an extremal problem in probability theory
\jour Teor. Veroyatnost. i Primenen.
\yr 1965
\vol 10
\issue 3
\pages 579--584
\mathnet{http://mi.mathnet.ru/tvp559}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=202166}
\zmath{https://zbmath.org/?q=an:0147.17704}
\transl
\jour Theory Probab. Appl.
\yr 1965
\vol 10
\issue 3
\pages 523--528
\crossref{https://doi.org/10.1137/1110067}


Linking options:
  • http://mi.mathnet.ru/eng/tvp559
  • http://mi.mathnet.ru/eng/tvp/v10/i3/p579

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:206
    Full text:100
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020